# SDR USAA980318

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659588
- Condition: Cracked
- Location: Bs 727
- Part time: 37,440 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 1.50 INCH CRACK 727D BETWEEN STRINGERS 27 LT AND RT OF FRAME.  INSTALLED DOUBLER, NEW SHEAR TIES AND FLOOR ANGLE SUPPORTS PER SRM 53-00-07 FIG 203.  (X)
